Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/1491

TitleCurvilinear crosscuts of subdivision for a domain decomposition method in numerical conformal mapping
Author(s)Falcão, M. I.
Papamichael, N.
Stylianopoulos, N.S.
KeywordsNumerical conformal mapping
Quadrilaterals
Conformal modules
Domain decomposition
quadrilateral
conformal module
Issue date1999
PublisherElsevier
JournalJournal of Computational and Applied Mathematics
Citation"Journal of computational and applied mathematics". ISSN 0377-0427. 106 (1999) 177-196.
Abstract(s)Let $Q:=\{\Omega;z_1,z_2,z_3,z_4\}$ be a quadrilateral consisting of a Jordan domain $\Omega$ and four distinct points $z_1$, $z_2$, $z_3$ and $z_4$ in counterclockwise order on $\partial \Omega$. We consider a domain decomposition method for computing approximations to the conformal module $m(Q)$ of $Q$ in cases where $Q$ is "long'' or, equivalently, $m(Q)$ is "large''. This method is based on decomposing the original quadrilateral $Q$ into two or more component quadrilaterals $Q_1$, $Q_2,\ldots$ and then approximating $m(Q)$ by the sum of the the modules of the component quadrilaterals. The purpose of this paper is to consider ways for determining appropriate crosscuts of subdivision and, in particular, to show that there are cases where the use of curved crosscuts is much more appropriate than the straight line crosscuts that have been used so far.
TypeArticle
URIhttp://hdl.handle.net/1822/1491
DOI10.1016/S0377-0427(99)00067-9
ISSN0377-0427
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
paper1.pdf273,59 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID